# SDR USAA2009122193385

- Difficulty date: November 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361014900100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6161703 - CORROSION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20 & BETWEEN - Y1752 TO Y1292.  REPLACED FLOOR PANEL 222FF BETWEEN FR16 TO FR20 & BETWEEN Y1752 TO Y1792 IAW AMM 53-12-12.  (K)
